It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-03-2009, 08:41 AM   #1
Senior Member
(female)
 
Join Date: May 2005
Posts: 250
cody48 HB User
Question concerning vaginitis/yeast infection

I have been having a problem for 6 months or so with painful intercourse at penetration and a couple of times some VERY slight bleeding. I had no itching but did experience some slight discomfort (might consider it a burning) right before I went to the doctor this week for my check-up. I had a white blood cell count that was slightly elevated. My doctor used some larger term but one of the medications that he gave was the 3-day cream for a yeast infection and then I took a medication that was just one pill. Question is.......do you have an elevated while blood cell count with a yeast infection? I had yeast infections when I was younger and never had this problem to my knowledge.

 
Old 10-03-2009, 11:43 AM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,710
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: Question concerning vaginitis/yeast infection

Yeast is an infection and yes, it can cause the WBC to elevate..also, if you have any sort of UTI going on, that would explain it. The pill he gave you, is probably Diflucan, which is to treat Yeast- the cream is probably to treat the symtoms...
The symtoms you describe do sound like a yeast infection or even a UTI. Im assuming he checked your urine for signs of infection??
__________________
RRMS- dx 05

 
Sponsors Lightbulb
   
Old 10-03-2009, 03:24 PM   #3
Senior Member
(female)
 
Join Date: May 2005
Posts: 250
cody48 HB User
Re: Question concerning vaginitis/yeast infection

Quote:
Originally Posted by MSNik View Post
Yeast is an infection and yes, it can cause the WBC to elevate..also, if you have any sort of UTI going on, that would explain it. The pill he gave you, is probably Diflucan, which is to treat Yeast- the cream is probably to treat the symtoms...
The symtoms you describe do sound like a yeast infection or even a UTI. Im assuming he checked your urine for signs of infection??
Thank you for your response. Yes, urine was checked and was okay. Haven't had any fever that I know of. Just never realized that you could possible have an elevated white blood count with a yeast infection but guess that it makes sense.

Again, appreciate your reply.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Vaginitis concerns and questions Swibby Women's Health 2 08-03-2008 05:09 PM
is liquid silver good for yeast or vaginitis infection and do you douche with it gglover08 Women's Health 2 07-25-2008 08:25 PM
Vaginitis - What's wrong with me? anon77 Women's Health 2 01-29-2008 10:29 PM
oral herpe question? closephone Herpes 15 03-02-2006 02:25 PM
Bacterial Vaginitis - BV SuzyQPA2 Women's Health 50 07-05-2005 08:38 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!